Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19297
Title: IONOSPHERIC BOUNDARY-CONDITIONS OF HYDROMAGNETIC-WAVES - THE DEPENDENCE ON AZIMUTHAL WAVE-NUMBER AND A CASE-STUDY
Authors: YEOMAN, TK
LESTER, M
ORR, D
LUHR, H
First Published: 1-Oct-1990
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: PLANETARY AND SPACE SCIENCE, 1990, 38 (10), pp. 1315-1325
DOI Link: 10.1016/0032-0633(90)90134-C
ISSN: 0032-0633
Links: http://hdl.handle.net/2381/19297
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.